# SDR CA120206002

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Beech B300
- Aircraft time: 4,689 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 101521054607
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,707 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SELECTING FLAPS APPROACH AND DOWN DID NOT ACTUATE FLAPS IN FLIGHT. MAINTENANCE FOUND LT ASSYMETRIC SWITCH, FLAP SAFETY SWITCH, WIRE TERMINALS TO BE IN POOR CONDITION, TERMINALS REPLACED AND WIRES SECURED FLAPS FUNCTION CHECKED NUMEROUS TIMES WITH NO FURTHER FAULTS.
